× Click on New Topic to start your post

Gemzar/Gemcitibine problems

3 months 3 hours ago #58155 by swarmy2007
Am using civilian doctors just did a Urine UTI test at VA. Learned long ago the wait times at VA likely kill ya if cancer don't.

Please Log in or Create an account to join the conversation.

3 months 3 hours ago #58153 by Alan
SWARMY2007,

Drives me nuts when I read posts like yours. It certainly sounds like Gemzar may be causing the irritation or swelling but, I have no real experience with what your going through. I don't have much experience with the VA either but, if there is any way to get as second opinion or continue pounding until you get some attention I'd go for it. Perhaps someone else will have a better idea?

DX 5/6/2008 TAG3 papillary tumor .5 CM in size. 2 TURBS followed by 6 instillations of BCG weekly with a second round of 6 after a 6 week wait.
The following user(s) said Thank You: swarmy2007

Please Log in or Create an account to join the conversation.

3 months 3 hours ago #58152 by swarmy2007
T1-High grade CIS for 2 1/2 years with 3 TURBT and follow-up 6 week BCG treatments. Last set BCG failed and they started me on 6 weeks intravesical Gemzar. 1st 4 treatments a breeze just little tired and some joint ache. on the 5th the nurse started having difficulty getting catheter inserted at mid way point to bladder....said like hitting something....I decline the Lidocaine route due to loss of sensation for hours after and just go for it. Hurt quite a bit when she finally got it past whatever (not prostate bump I asked her). Starting with that 5th treatment I have developed constant pain worsening at urination and the 6th final treatment 11 days ago the pain has continued and worsened. At times in last half penis I'll be just sitting or such and suddenly feels like a hot poker inserted last couple minutes. No noticeable pain in bladder area now. Have been tested UTI at both Urologist and Veterans Administration. Asked my URO doctor when pain 1st started his response is effects from Gemzar and gave me some AZO pills which give zero relief. In 8 hour sleep cycle I got up last night 7 times and urinated full cup + each time with burning pain. Doctor in dark on this? or just not forthcoming. Get scope mid September but this pain and such frequent urination is really getting to me. Exactly what is Gemzar? Starting think it's HCL (Hydrochloric Acid) or such. End of meatus was eaten up during treatments. It (or something else) caused my go to constant pain and burning with non stop urinating since use. Any tips or advice? How long these symptoms last? forever till R/C? Thanks

Please Log in or Create an account to join the conversation.

  • Not Allowed: to create new topic.
  • Not Allowed: to reply.
  • Not Allowed: to add Files.
  • Not Allowed: to edit your message.
Moderators: Cynthiaeddieksara.anne

Users

Total Online: 1 User and 1499 Guests 
coney46's Avatarconey46

Legend: Site Administrator Global Moderator User Banned

Statistics

Today Total Opened: 0 Today Total Answered: 0 Latest User: JamesF
Yesterday Total Opened: 0 Yesterday Total Answered: 2
Total Posts: 52935 Total Subjects: 6893 Total Users: 8477
Powered by Kunena Forum